# SDR JJBA20250404036

- Difficulty date: March 27, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF2, LH EXTERNAL SKIN, SEVERAL CRACKS SUSPECTED AT FR 77, 78, 79, 80 AND BTW STR 3L-7L. 2 REPAIR DOUBLER ON LH REAR FUSE II SKIN. DOUBLER #1 IS LOCATED AT FR77 BTW STR 3L-5L. DOUBLER #2 IS LOCATED AT FR 78 BTW STR 5L-7L
